# SDR TRBA2011F00000

- Difficulty date: October 7, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 9830, ON TAXI, THE CREW REPORTED THE F/O LT BRAKE WAS VERY SOFT.  THE ACFT WAS REMOVED FROM SERVICE.  LT BRAKE BLED IAW JIC 32-42-00, BLD 10010.   THE OPS CK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
